# SDR ASAA2021050534750

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 47,068 hours, 14,248 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTS HF 1 FAIL IN COMM WINDOW. GROUNDED - YES. PERFORMED HF 1 & 2 BITE TEST PER B737-800 FIM 23-11 TASK 801, OPS CHECK GOOD, HF 1 FAIL LIGHT EXTINGUISHED.
